JOHN J. STUART, M.D.; HAROLD R. ROBERTS, M.D.
This content is PDF only. Please click on the PDF icon to access.
To the editor: The recent paper by Targan, Chassin, and Guze (1) reporting a case of Dilantin-induced disseminated intravascular coagulation prompts us to report a similar
case in which isoniazid was the offending drug.
A 58-year-old black woman was admitted to another hospital on 11 October 1975 because of syncope and fever. Six months previously, she had been placed on prednisone for rheumatoid lung disease. A chest X ray showed marked chronic obstructive lung disease and infiltrates in the right upper and lower lobes. Several sputum smears were positive for acid-fast organisms, later identified as Mycobacterium intracellulare. She was begun
STUART JJ, ROBERTS HR. Isoniazid and Disseminated Intravascular Coagulation. Ann Intern Med. 1976;84:490–491. doi: https://doi.org/10.7326/0003-4819-84-4-490_3
Download citation file:
Published: Ann Intern Med. 1976;84(4):490-491.
Copyright © 2019 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use